# SDR 2003FA0000753

- Difficulty date: June 3, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Aircraft: N4175V
- Make and model: Piper PA-28-181
- Aircraft serial: 2843126
- Engine: Lyc O360A4M
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA215CC
- Part serial: A5732
- Condition: Failed
- Location: Dry Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN, ENGINE DRIVEN DRY AIR PUMP FAILED TO PUT OUT PROPER PRESSURE AT IDLE RPM.  RAN AIRCRAFT UP AND AIR PRESSURE STILL LOW AT HIGHER RPM.  PROBABLE CAUSE IS HEAT AND VANES WEARING ON THIS DRY AIR PUMP.
